Access count of this item: 143

Files in This Item:
File Description SizeFormat 
KJ00004748909.pdf1.16 MBAdobe PDFView/Open
Title: 「殆んど自由な電子」の多体理論と周期場中の陽電子消滅
Authors: 藤原, 邦男  KAKEN_name
Author's alias: Fujiwara, Kunio
Issue Date: 20-Jun-1970
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 14
Issue: 3
Start page: 179
End page: 202
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/88116
Appears in Collections:Vol.14 No.3

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.